MAUDE Adverse Event Report: COVIDIEN MONOJECT; NEEDLE, DENTAL

COVIDIEN MONOJECT; NEEDLE, DENTAL
Model Number 8881401049
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 07/27/17.An investigation is currently under way; upon completion the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer stated that there is a tremendous amount of leakage and the needle broke during a procedure.

Brand Name
MONOJECT
Common Device Name
NEEDLE, DENTAL
Manufacturer (Section D)
COVIDIEN
2010 e international speedway
deland FL 32724 8707
MDR Report Key6748138
Report Number1017768-2017-05110
Device Sequence Number210176
Product Code DZM
UDI-Device Identifier10884521002807
UDI-Public10884521002807
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date01/30/2021
Device Model Number8881401049
Device Catalogue Number8881401049
Device Lot Number603922
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2017
Initial Report FDA Received Date07/27/2017
Patient Sequence Number1